# SDR HALA0800424

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 19,148 hours, 3,700 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WX FAIL DISPLAYED ON HSI WITH L/R SELECTED.  TEST ATTEMPTED WITH NO RESULTS.  REALIGNED IRUS.  TESTED NR 1 AND NR 2 WXR PER M/M 34-43-00.  BOTH SYSTEMS CHECK OK.
